MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP PROXIMAL TIBIA PLATE 12 HOLES/226MM-RIGHT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP PROXIMAL TIBIA PLATE 12 HOLES/226MM-RIGHT; PLATE,FIXATION,BONE
Model Number 240.044
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Not available for reporting.Implant/explant dates are not available.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient was originally treated with a bridging external fixation of the knee on an unknown date due to motor vehicular accident.The external fixation was removed.Then later the patient was plated with a locking compression plate (lcp) proximal tibia plate and screws on unspecified date.It was noted the patient was non-compliant and months later had a non-union and broken plate.The broken plate was removed without incident and a new plate was implanted.  concomitant devices reported: 5.0mm cannulated locking screw 65mm (part# 02.205.065, lot# unknown, quantity 2); 5.0mm cannulated locking screw 60mm (part# 02.205.060, lot# unknown, quantity 1); 5.0mm cannulated locking screw 55mm (part# 02.205.055, lot# unknown, quantity 1); 4.5mm cortex screw self-tapping 30mm (part# 214.830, lot# unknown, quantity 3); 4.5mm cortex screw self-tapping 28mm (part# 214.828, lot# unknown, quantity 1); 4.5mm cortex screw self-tapping 26mm (part# 214.826, lot# unknown, quantity 1).This is report 1 of 1 for (b)(4).
 
Event or Problem Description
Patient consequence was reported as unknown.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM LCP PROXIMAL TIBIA PLATE 12 HOLES/226MM-RIGHT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7834804
Report Number2939274-2018-53546
Device Sequence Number19115063
Product Code HRS
UDI-Device Identifier10886982164599
UDI-Public(01)10886982164599
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number240.044
Device Catalogue Number240.044
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient Weight64